DOI 10.1016/j.revmed.2019.08.010
[Drug-induced Sweet's syndrome related to hydroxychloroquine: About 2 cases].
Аннотация
INTRODUCTION
Hydroxychloroquine is widely prescribed in systemic lupus erythematosus. Dermatologic adverse drug reactions are rare but can mimic a disease specific manifestation of lupus. Exceptionally, Sweet's syndrome, or acute febrile neutrophilic dermatosis, may be drug-induced.
CASE REPORTS: Two patients aged 31 and 42 years were treated with hydroxychloroquine for systemic lupus and Sjogren's syndrome, respectively. Three weeks after starting treatment, they had a febrile, purple and erythematous papular rash of the trunk and limbs. There was a biological inflammatory syndrome and skin biopsy disclosed an infiltrate of the dermis rich in neutrophils. Lesions regressed after stopping hydroxychloroquine and introducing systemic corticosteroid therapy. Allergologic tests discussed the differential diagnosis with a delayed-type hypersensitivity reaction.
CONCLUSION
We report two exceptional cases of drug-induced Sweet's syndrome related to hydroxychloroquine treatment in autoimmune rheumatic diseases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.